# SDR SIMA200320807

- Difficulty date: July 22, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N375AE
- Make and model: Saab 340B
- Aircraft serial: 340B375
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 7255150521
- Condition: Dented
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - AIRCRAFT SUSTAINED HAIL DAMAGE THAT NECESSITATED THE REPLACEMENT OF THE LEFT HORIZONTAL STABILIZER UPPER SKIN.  REMOVED DAMAGED UPPER SKIN.  INSTALLED NEW SKIN IAW SAAB 340 SRM, 72LKS 3079, REV 41, 51-40-22, 23, 40, 51-20-40, 41-43.  (M)
